# SDR AALA202105249018

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 29,175 hours, 12,058 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN AND CLOSE. CLEANED AND LUBRICATED UPPER TRACK ON LAV D DOOR IAW AMM 25-40-14, OPS CHECK GOOD.
